# SDR 98ZZZM39

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 16, 17, 18 RT HAS HOLE IN REBREATHER FELT, ON PER BOX.  REPLACED OXYGEN MASK AT 16, 17, 18 ONE PER BOX. OPS LEAK AND FLOW CHECKS OK.
